MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE
Model Number EG-3890TLK
Medical Device Problem Codes Partial Blockage (1065); Device Fell (4014)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to pentax for further evaluation on service order (b)(4) where the user narrative was not confirmed.The inspection findings are as follows: passed dry leak test, air/ water nozzle glue missing, bending rubber glue cracking at insertion tube side, customer complaint not duplicated, distal body chipped, passed wet leak test the device was repaired where all defects found was remediated and return to the user on delivery (b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of an event which occurred in the pai region involving pentax video scope eg-3890tlk.In the event reported, the user states the primary channel is blocked.The timing of the event is unknown.There was no adverse event reported with this complaint.No other information provided with this complaint.
 
Additional Manufacturer Narrative
Evaluation summary: customer reported primary channel blocked.The customer stated unknown object in channel.However, there was no repair data that could determine the cause.We checked the returned unit and confirmed that the air/water nozzle missing.Based on the result, we concluded that it was caused due to the physical damage applied on the air/water nozzle.Correction information: g6: follow up #1, h2: type of follow up.H6: coding changed based on the investigation result.Additional information: h4: device manufacture date.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key12951160
Report Number9610877-2021-01681
Device Sequence Number20034471
Product Code FDS
UDI-Device Identifier04961333152827
UDI-Public04961333152827
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3890TLK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date10/24/2022
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown